# SDR DALA13039523137

- Difficulty date: August 13, 2013
- Submitted: August 15, 2013
- Operation: Air carrier
- Aircraft: N337NB
- Make and model: Airbus A319-114
- Aircraft serial: 1685
- Aircraft time: 30,880 hours, 16,282 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Cargo Doorway
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT LOWER ENTRANCE BETWEEN FR56 TO FR59 UPPER SURFACE DOOR SILL HAS CORROSION.  REMOVED CORROSION IAW SRM 51-73-00. PERFORMED DVI OF REWORKED AREA IAW NTM 51-10-01 NO DEFECTS NOTED.  HFEC REWORKED WORKED IAW NTM 51-10-08.  NO DEFECTS NOTED.  COMPLIED WITH FINAL ERA 516385-14, REV 0, SECTION 1, STEPS 1 -12.
